# SDR QXEA2021122300564

- Difficulty date: December 20, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N636QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000749
- Aircraft time: 9,172 hours, 5,567 cycles
- Engine: Ge CF348E2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Part number: 4114T15P02
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE 6TH FAN BLADE AND 22ND FAN BLADE FOUND BENT POST FLIGHT. REPLACED FAN BLADES 5, 19, 4 AND 18 IAW GE  MANUAL 72-21-00-800-803.
